I've never heard of that med as an antidepressant either. I would definitely talk to your doctor about the side effects. I know what it is like to not feel hungry and have to force yourself to eat. It doesn't help your metabolism either.
I would certainly talk to your doctor. Ive never heard of Topomax being used as a depressant It started as a migraine/anti-seizure med.Ask you doc about effexor I have been on it and I dont see any side effects
I Started out on Topamax 200 mg (apparently the lowest dose) for mood stabalizer on September 1, 2009. I was OK at first I was aware of the side affect of the cognitive functions being disruptive (and they have), and the loss of appetite, which I thought cool I get to lose a few pounds. But I am getting very freaked out, I can bearly take in 500 to 800 calories a day and that is usually forcing myself. I have been doing really well with my moods and it has been helping my depression also to the point where I have been wanting to get up and do stuff. Does anyone know if this is a side effect that will wear off, because I have tried to force myself to make myself eat more and it makes me sick. If anyone has any suggestions I would appreciate them thanks.
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved. No portion of this website can be used without the permission of SparkPeople or its authorized affiliates.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.